# SDR FDEA202111182976

- Difficulty date: November 18, 2021
- Submitted: December 2, 2021
- Operation: Air carrier
- Aircraft: N918FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24290
- Aircraft time: 77,345 hours, 28,968 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 1980
- Stage of operation: NR
- How discovered: U
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMPENNAGE , TAIL CONE UPPER  SURFACE LEFT HAND SIDE , CIRCULAR DUBLER REPAIR ON   EXTERNAL SKIN FORWARD OF THE APU EXHAUST  OUTLET AT BS 1980, REPAIR REQUIRES EVALUATION TO DETERMINE IF IT WAS ACCOMPLISHED   IN ACCORDANCE WITH APPROVED DATA PERFORMED DVI PER SRM 51-10-08, REPAIR EVALUATED I.A.W EA F-5330-T0365754 AND NO   DAMAGE OR DELAMINATIONS NOTED THIS IS A MAJOR REPAIR
